# SDR TWAA9810607

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fasteners
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND AT STATION 700, LEFT SIDE, BOTTOM AND TOP FORWARD FASTENERS ON INNER STRINGER FRAME THAT HOLDS WINDOW INNER SEAL SPACER RUBBER, CRACKED.  INNER FRAME REMOVED AND NEW FRAME INSTALLED PER SRM 51-01, PAGE 1 ITEM C.  (M)
